Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How can i increase erection ?

I am 49 years aged male. I am taking regular medicine like pantosec, Plagril-A 75, Asrorvas-10 and Becadaxamin-Vitamin last 4-years . I am facing above problem since last 3-months -Advise please
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

The weak erection is not due to the above medications... The above medications are anti platelet drugs and anti cholesterol drugs... you need to take nutritious food, mentally strong then you can achieve... depression is one of the main cause for impotency in this present generation...
Hope I have answered your question..

Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor